MAUDE Adverse Event Report: EUROSETS S.R.L. CENTRIMAG ADULT ECMO KIT (US); OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. CENTRIMAG ADULT ECMO KIT (US); OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CMAEK00
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the oxygenator was primed and was leaking from the top; there was rapid condensation at the top dripping out of the bottom of the oxygenator.There were no alarms.The oxygenator was cut away and replaced.
 
Additional Manufacturer Narrative
A1-a4: there was no patient involved.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
The leak was found when it was checked before use on a patient.The circuit was primed 2 days prior to the leak being noted.The leak seemed to be internal in the heater fluid channel.The pump was running at around 2000 rpms and the priming fluid was plasmalyte.No inlet/oulet pressures were monitored at that time.There were no photos or videos were taken.
 
Additional Manufacturer Narrative
B5 narrative info.D4 - additional device information no further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Additional Manufacturer Narrative
Section d1 - brand name: corrected.Section d4 - model number: corrected.Section d4 - catalog number: corrected.Manufacturer's investigation conclusion: the returned oxygenator was found to be compliant with the technical specification, and no device issues were identified through this evaluation.Evaluation of the returned oxygenator found no obvious cracks or damage to the external housing, ports, or fibers.Clear drops of liquid were noted in the top and bottom housing that may have been related to the reported event or the condition of the device during its return to abbott.It was noted that if condensation had formed on the top housing, it could have dripped through to the bottom housing through the gas pathway.The oxygenator was forwarded to the supplier (eurosets) for technical analysis.The oxygenator was placed on a mock loop with physiological water, filled using a peristaltic pump at 6 liters per minute (lpm), and remained in the mock loop for 6 hours.During this time, the oxygenator did not leak.Based on the investigation, eurosets confirmed that the oxygenator was compliant with the technical specification, and no issues were identified.The relevant sections of the device history records for the centrimag adult extracorporeal membrane oxygenation (ecmo) kit (cmaek), serial #(b)(6), were reviewed and showed no relevant deviations from manufacturing or quality assurance specifications.The centrimag pre-connected pack instructions for use (ifu) is currently available.The ifu contains the following general warnings: -only trained personnel should use the pack.-a backup pack must be available immediately near the primary pack during support.-frequently monitor the patient and circuit.Under the section titled ¿prime the centrimag pre-connected pack,¿ the ifu warns to monitor the circuit for leaks or other product anomalies.Replace the pack if it does not operate as expected.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
CENTRIMAG ADULT ECMO KIT (US)
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key20250761
Report Number3003752502-2024-00029
Device Sequence Number7363090
Product Code DTZ
UDI-Device Identifier05415067036414
UDI-Public(01)05415067036414(17)240927
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K141492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2024
Device Model NumberCMAEK00
Device Catalogue NumberCMAEK00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer11/04/2024
01/21/2025
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date11/24/2024
01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown